# SDR TSAA0777025

- Difficulty date: May 16, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 62,945 hours, 54,394 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transducer
- Part number: LG4C14
- Part serial: D597
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NON-ETOPS CARGO FLIGHT 909 HNL-LIH.  ON TAKEOFF ROLL, CREW NOTED THE NR 2 EPR WAS LOW.  CREW ABORTED TAKEOFF AT 60 KTS AND RETURNED TO THE FREIGHT RAMP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 EPR TRANSDUCER PER MM 77-10 AND OPERATION CHECK NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
